# SDR CALA2012050700329

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 66,337 hours, 6,963 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAN IFE /PASS SUPPLY CHECK LIST TO HELP RESTORE IFE, NR 3 FLT ATT REPORTED INTERMITTENT FLUORESCENT LIGHTS FLICKER IN CABIN AND A ODOR OF ELECTRICAL SHORT NEAR DOOR 3R TURNED OFF IFE INSPECTED NOTED AREA AROUND 3R DOOR ALSO OPERATED (CSAP) COMPARTMENT CHECK ALSO LIGHTS OPERATED, ALL LIGHT REBOOTED IFE  AND EMERGENCY.
